# SDR ASAA2024091352942

- Difficulty date: September 13, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION L/H SIDE HAS CORROSION FROM STA 727B TO 827. GROUNDED - YES. REMOVED CORROSION AND IS OUT OF LIMIT IAW B737-800 SRM 53-00-53-1A-2, REMOVED AND REPLACED TRANSITION PANELS IAW B737-800 SRM 53-00-53-2R-5W= 1" O= 0.040" R= 0.000 L= 2" D= .040".
